Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Symmetric jump processes


Author: Martin L. Silverstein
Journal: Trans. Amer. Math. Soc. 192 (1974), 79-96
MSC: Primary 60J25; Secondary 60J75, 60K35
MathSciNet review: 0348849
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use the theory of Dirichlet spaces to construct symmetric Markov processes of pure jump type and to identify the Lévy measures for these processes. Particular attention is paid to lattice and hard sphere systems which interact through speed change and exclusion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60J25, 60J75, 60K35

Retrieve articles in all journals with MSC: 60J25, 60J75, 60K35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1974-0348849-7
PII: S 0002-9947(1974)0348849-7
Keywords: Dirichlet spaces, Markov processes of jump type, speed change interaction
Article copyright: © Copyright 1974 American Mathematical Society